Infinite Loop-G-Spaces Associated to Monoidal G-Graded Categories

Kazuhisa Shimakawa

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
JournalPubl. Res. Inst. Math. Sci.
Volume25
Issue number2
Publication statusPublished - 1989

Cite this

Infinite Loop-G-Spaces Associated to Monoidal G-Graded Categories. / Shimakawa, Kazuhisa.

In: Publ. Res. Inst. Math. Sci., Vol. 25, No. 2, 1989.

Research output: Contribution to journalArticle

@article{d16321a7a9db4b9fb847f2786cd5c2c2,
title = "Infinite Loop-G-Spaces Associated to Monoidal G-Graded Categories",
author = "Kazuhisa Shimakawa",
year = "1989",
language = "English",
volume = "25",
journal = "Publ. Res. Inst. Math. Sci.",
number = "2",

}

TY - JOUR

T1 - Infinite Loop-G-Spaces Associated to Monoidal G-Graded Categories

AU - Shimakawa, Kazuhisa

PY - 1989

Y1 - 1989

M3 - Article

VL - 25

JO - Publ. Res. Inst. Math. Sci.

JF - Publ. Res. Inst. Math. Sci.

IS - 2

ER -